# SDR RRXA10839

- Difficulty date: February 15, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- Aircraft time: 79,863 hours, 31,419 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Attach Angle
- Part number: NPN
- Condition: Cracked
- Location: Sta.Y+14z-7x-24
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CRACK DAMAGE TO AFT LWR CARGO COMPARTMENT BULKHEAD DIVIDERS ATTACH ANLGE AT STA Y+14, Z-7, X-24, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-3-0.
